Skip to content

An Exploration in the Theory of Optimum Income Taxation.

Mirrlees, J. A. (1971). An Exploration in the Theory of Optimum Income Taxation. Review of Economic Studies, 175-208.

Type
Journal article
Intellectual base
Review or monograph
Year
1971
Pages
175-208
DOI
10.2307/2296779
DOI registrant
Oxford University Press
Link
https://doi.org/10.2307/2296779
Cited from
economics_finance

Cited by

2 citations across 2 artifacts.

Primes

Verification

Does it exist? Confirmed. This work's DOI resolves to a registered record, which fixes its identity. That is all it fixes.

Does it back the claim? Not recorded. Neither this nor any other of the 2 citations of this work carries a recorded support check.

Support is checked per citation rather than per work — the same source can be cited soundly in one article and wrongly in another. Per-citation recording began recently, so a citation with no recorded check is a gap in the record rather than evidence it went unchecked.

See how references were verified.

Registry ID ref:8bbb5f7913d4 · see in the full table